Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/28824
Full metadata record
DC FieldValueLanguage
dc.contributor.authorde Volcsey, Louis de Thanhoffer-
dc.contributor.authorVAN DEN BERGH, Michel-
dc.date.accessioned2019-07-25T13:44:57Z-
dc.date.available2019-07-25T13:44:57Z-
dc.date.issued2018-
dc.identifier.citationJOURNAL OF NONCOMMUTATIVE GEOMETRY, 12(4), p. 1255-1291-
dc.identifier.issn1661-6952-
dc.identifier.urihttp://hdl.handle.net/1942/28824-
dc.description.abstractIn this paper we relate the deformation theory of Ginzburg Calabi-Yau algebras to negative cyclic homology. We do this by exhibiting a DG-Lie algebra that controls this deformation theory and whose homology is negative cyclic homology. We show that the bracket induced on negative cyclic homology coincides with Menichi's string topology bracket. We show in addition that the obstructions against deforming Calabi-Yau algebras are annihilated by the map to periodic cyclic homology. In the commutative we show that our DG-Lie algebra is homotopy equivalent to (T-poly [u], -u div).-
dc.language.isoen-
dc.publisherEUROPEAN MATHEMATICAL SOC-
dc.rightsEuropean Mathematical Society-
dc.subject.otherCalabi-Yau deformations; negative cyclic homology; string topology-
dc.subject.otherCalabi–Yau deformations; negative cyclic homology; string topology-
dc.titleCalabi-Yau deformations and negative cyclic homology-
dc.typeJournal Contribution-
dc.identifier.epage1291-
dc.identifier.issue4-
dc.identifier.spage1255-
dc.identifier.volume12-
local.format.pages37-
local.bibliographicCitation.jcatA1-
dc.description.notes[de Volcsey, Louis de Thanhoffer] Univ Toronto Scarborough, Dept Comp & Math Sci, 1265 Mil Trail, Toronto, ON M1C 1A4, Canada. [Van den Bergh, Michel] Univ Hasselt, Dept WNI, B-3590 Diepenbeek, Belgium.-
local.publisher.placeZURICH-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.identifier.doi10.4171/JNCG/304-
dc.identifier.isi000453796600002-
item.fulltextWith Fulltext-
item.validationecoom 2020-
item.contributorVAN DEN BERGH, Michel-
item.contributorde Volcsey, Louis de Thanhoffer-
item.fullcitationde Volcsey, Louis de Thanhoffer & VAN DEN BERGH, Michel (2018) Calabi-Yau deformations and negative cyclic homology. In: JOURNAL OF NONCOMMUTATIVE GEOMETRY, 12(4), p. 1255-1291.-
item.accessRightsRestricted Access-
crisitem.journal.issn1661-6952-
crisitem.journal.eissn1661-6960-
Appears in Collections:Research publications
Files in This Item:
File Description SizeFormat 
calabiyau.pdf
  Restricted Access
Published version377.21 kBAdobe PDFView/Open    Request a copy
Show simple item record

SCOPUSTM   
Citations

2
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

6
checked on Jun 29, 2022

Page view(s)

112
checked on Jul 1, 2022

Download(s)

112
checked on Jul 1, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.